# SDR HEEA078089

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,407 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 222320823130
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT BELT IS FRAYED.
